MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS
Model Number CEMENTED DIA.36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
The patient broke the diaphyseal bone due to a fall and had surgery on (b)(6) 2017.The implants inserted on (b)(6) 2016 were not removed and a plate was used to fix the broken bone.The surgeon considered about replacing the stem to long stem but condition of patient's bone was not suitable for it so he used a plate instead.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS METAPHYSIS
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6812843
Report Number3000931034-2017-00165
Device Sequence Number13702885
Product Code KWS
UDI-Device Identifier03700386916328
UDI-Public03700386916328
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/04/2021
Device Model NumberCEMENTED DIA.36
Device Catalogue NumberDWB960
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer08/01/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight52